Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Neurol Assoc. 2008 Aug;26(3):270-272. Korean. Case Report.
Ha SW , Kim MJ , Kim JK , Yoo BG , Lee SJ , Jung YS .
Department of Neurology, Kosin University College of Medicine, Busan, Korea. ybgne@ns.kosinmed.or.kr
Department of Ophthalmology, Kosin University College of Medicine, Busan, Korea.
Department of Internal Medicine, Kosin University College of Medicine, Busan, Korea.
Abstract

Pseudotumor cerebri is a syndrome of increased intracranial pressure, and may be a rare complication of cyclosporine treatment. We report a 26-year-old woman with pseudotumor cerebri which developed after cyclosporine medication for kidney transplantation. Regular examinations of the fundi are required in patients taking oral cyclosporine, especially when they report headache or blurred vision.

Copyright © 2019. Korean Association of Medical Journal Editors.